# SDR UPS08851694

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT APPROX 12 INCHES ABOVE MAIN STATIC PORT ON RT SIDE OF A/C.  INSPECTED PER EO DC8-5330-28630-A.  NO FURTHER DEFECTS NOTED.  A 30 DAYS PERM REPAIR ACCOMPLISHED HFEC OF AREA PER DC8 SPM 06-10-01-001, NO CRACKS DETECTED.  OK FOR SERVICE.
